ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Basak, Biplab and Casali, Maria Rita (2017) Lower bounds for regular genus and gem-complexity of PL 4-manifolds. In: FORUM MATHEMATICUM, 29 (4). pp. 761-773.

Basak, Biplab and Spreer, Jonathan (2016) Simple crystallizations of 4-manifolds. In: ADVANCES IN GEOMETRY, 16 (1). pp. 111-130.

Basak, Biplab (2016) An algorithmic approach to construct crystallizations of 3-manifolds from presentations of fundamental groups. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126 (4). pp. 629-653.

Basak, Biplab and Sarkar, Soumen (2015) Equilibrium and equivariant triangulations of some small covers with minimum number of vertices. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 30 (1). pp. 29-50.

Basak, Biplab and Datta, Basudeb (2014) Minimal crystallizations of 3-manifolds. In: ELECTRONIC JOURNAL OF COMBINATORICS, 21 (1).

This list was generated on Mon Jun 18 21:31:27 2018 IST.